# SDR N3XR202406120001

- Difficulty date: June 4, 2024
- Submitted: June 12, 2024
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N316ER
- Make and model: Diamon DA 42
- Aircraft serial: 42N224
- Aircraft time: 2,024 hours
- Engine: Austro E4
- Engine time: 272 hours
- Propeller: Mtprop MTV6*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Engine
- Part time: 272 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE POWER HAD 3% & RPM(100RPM) FLUCTUATION. VISIBLE ENGINE OIL LEAKING OUT OF AIR OUTLETS. DIVERTED TO XXXX ON THE GROUND, POWER 10%FLUCTUATION RPM. INVESTIGATION REVEALED THAT THE #3 PISTON WAS CRACKED AND A HOLE HAD DEVELOPED AT THE 3 O'CLOCK POSITION. THE ENGINE WAS REMOVED AND A NEW ENGINE WAS INSTALLED.
